My father aged 57 years is been taking Anxit 0.5mg since from 3 to 4 years. Over the past years he used to have only one per day as he has been prescribed by the doctor. Since from 6 to 8 months he started taking 3 dosages per day. Suddenly one day he got his hand fractured due to an accident and we told to the doctor that he's been taking over dose of this medicine so he told us to stop giving the dosage. So since the day we have stopped giving my father is behaving like a child like manner and his reflex actions are not being controlled. He himself cant control his jerk of movements while he wants to walk. And he started tapping his feet as if he was feeling very joyous. And he sometimes feel very shivering. So I've gone through all over the internet but couldn't find the exact problem that is going with my father. And also he's been suffering with an internal bleeding which caused him anemia. So we told the doc all this and he that your father is going to be alright and we'll see that problem after he is cured with this anemia problem.
Is my father going to be alright please help me??